# SDR RAAA99B2019

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND FLOORBEAM UPPER CHORD FORWARD FLANGE LOWER SURFACE CORRODED AT BS 500 AND LBL 55.  INSTALLED REPAIR IAW SRM 53-10-08 M54-306.
